# SDR USAA920080619

- Difficulty date: March 11, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 56,418 hours, 34,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - OVERNIGHT - CRACKED FUSELAGE SKIN, BS 727E, S21R - S25R.  REPAIRED FUSELAGE SKIN, BS 727E, S21R - S25R IAW B737 SRM 53-00-01 REPAIR 31.
